# SDR TWRA96334

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC LIGHT STRIP OUT FROM 36 ABC TO 44 ABC AND IN FRONT OF 'L' LAV.  CLEANED CONNECTIONS AND SECURED LOOSE WIRE.  (M)
